Affordable Access

Publisher Website

On a modified local algorithm for problems of discrete programming

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
26
Issue
1
Identifiers
DOI: 10.1016/0041-5553(86)90201-6
Disciplines
  • Computer Science

Abstract

Abstract The efficiency of a modified local algorithm for solving problems of discrete programming with a special block structure is studied.

There are no comments yet on this publication. Be the first to share your thoughts.